Journal article icon

Journal article

An approximate sampling formula under genetic hitchhiking

Abstract:

For a genetic locus carrying a strongly beneficial allele which has just fixed in a large population, we study the ancestry at a linked neutral locus. During this "selective sweep" the linkage between the two loci is broken up by recombination and the ancestry at the neutral locus is modeled by a structured coalescent in a random background. For large selection coefficients α and under an appropriate scaling of the recombination rate, we derive a sampling formula with an aorder of accuracy of...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1214/105051606000000114

Authors


More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Statistics
Role:
Author
More by this author
Institution:
Ludwig-Maximilian University, Germany
Department:
Department Biologie II
Role:
Author
More by this author
Institution:
J. W. Goethe-Universität, Fachbereich Informatik und Mathematik, Germany
Role:
Author
Publisher:
Institute of Mathematical Statistics Publisher's website
Journal:
The Annals of Applied Probability Journal website
Volume:
16
Issue:
2
Pages:
685-729
Publication date:
2006-01-01
DOI:
EISSN:
2168-8737
ISSN:
1050-5164
URN:
uuid:e3f799c5-4a08-450f-8143-5a11820fcd73
Local pid:
ora:5109

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP